# SDR COMA0061044

- Difficulty date: December 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 1,294 hours, 1,239 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AFTER LANDING.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 982001.
